# SDR DALA13048303141

- Difficulty date: September 26, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE SKIN HAS GOUGE FROM PANEL FASTENER 1 IN.  RT OF STR 44 AND 2 IN. AFT OF FR34.  BLENDED AREA IAW SRM 51-73-00.  FOUND TO BE WITHIN LIMITS IAW SRM 53-21-11, DIAGRAM 105, SHEET 1.  T
